ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Generalised one-dimensional burgers'equation in relativistic fluiddynamics

Ganagi, MS and Gopalakrishna, AV (1994) Generalised one-dimensional burgers'equation in relativistic fluiddynamics. In: Journal of the physical society of japan, 63 (4). pp. 1358-1364.

Full text not available from this repository. (Request a copy)
Official URL: http://jpsj.ipap.jp/link?JPSJ/63/1358/


This work deals with the effects of weak nonlinearity and weak dissipation on a linear wave in relativistic gasdynamics. Using perturbation and asymptotic expansions, a relativistic analogue of generalised one-dimensional Burgers' equation of classical gasdynamics is derived to describe far-field description of the wave. Steady state solution is presented for strict one-dimensional case.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Institute of pure and applied physics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ms V Mangala
Date Deposited: 13 Apr 2011 06:24
Last Modified: 13 Apr 2011 06:24
URI: http://eprints.iisc.ac.in/id/eprint/36500

Actions (login required)

View Item View Item